# SDR IXXA05RNG102S

- Difficulty date: September 8, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Sta Xfs 510.222
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A CRACK ON CENTER L/E SLOT DOOR PLATING AROUND STA XFS 510.222-LT.  DAMAGE WAS REPAIRED IAW EO ATI-092705 AND EWO ATI 57-052.
